English  |  正體中文  |  简体中文  |  Items with full text/Total items : 25284/25879 (98%)
Visitors : 5578288      Online Users : 236
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ksu.edu.tw/handle/987654321/9757


    Title: Reliable one-dimensional approximate solutions for insulated oblate spheroid containers
    Authors: 謝聰烈
    Tsung-Lieh Hsien;King-Leung Wong;Wen-Li Chen;Chao-chuan Siao
    Contributor: 電機工程系
    Keywords: Insulation
    Oblate spheroid
    RPSWT model
    Integral method
    Date: 2009-12-21
    Issue Date: 2010-04-21 16:03:08 (UTC+8)
    Abstract: Since there is no reliable surface-area formula available for the calculation of the heat-transfer characteristics
    of an insulated oblate spheroid, in this investigation, highly accurate oblate spheroid surface area is
    obtained by a simple numerical integration method. Based on the accurate oblate spheroid surface area, a
    reliable one-dimensional approximate solution of an insulated oblate spheroid container can be obtained
    with a one-dimensional RPSWT model. By comparing with accurate three-dimensional numerical results,
    it is found that in cases of low external convective coefficient (ho = 8.3Wm2 K1), long–short-axes ratio
    a=b53, and insulation thickness t=R252, errors are within 3%. In rarer situations with a=b55 and t=R252,
    the errors are within 5.5%. The above results are almost independent with the internal flow convective
    coefficient (hi from 30 to 105Wm2 K1) and dimensionless container size (0.5R2ho/Ks from 1.55 to 155).
    Relation: Energy Conversion and Management 50 (2009) 1871–1878
    Appears in Collections:[電機工程系所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    謝聰烈期刊-Reliable one-dimensional approximate solutions for insulated oblate spheroid containers.pdf556KbAdobe PDF690View/Open


    All items in KSUIR are protected by copyright, with all rights reserved.


    本網站之所有圖文內容授權為崑山科技大學圖書資訊館所有,請勿任意轉載或擷取使用。
    ©Kun Shan University Library and Information Center
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback